MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE PEDIATRIC OPEN HEART PACK (OHOFD)644; CARDIOVASCULAR PROCEDURE KIT

MEX03 MEXICO-JUAREZ PRESOURCE PEDIATRIC OPEN HEART PACK (OHOFD)644; CARDIOVASCULAR PROCEDURE KIT
Model Number SCV43OHOFD
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot#20200403-23-sh was finished on 06th may 2020 and lot#20191227-23-sh was finished on 26th dec 2019.No exception was recorded in the device history record that could lead to the reported incident.The average linting data are 0.167g/(b)(4) and 0.171g/10pcs.No sample was available for investigation, only photos were provided.There is blue lint found on the surface of the instrument and there is no lint on the surface of the towel.According to supplier, operating room towel is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process, and cutting process, the suction process was added before product's final folding, and workers do it according to standard operation procedure requirement, linting test method and acceptable criteria was stipulated to see the suction results.(b)(6), in the folding process, supplier used one cloth pad under (b)(4) semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, no abnormal situation happened in production or dhr.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported that blue towels pwtb04-stm from the pediatric open heart kit scv43ohofd were faded and shedding quite a lot of lint.No further information or demographics were provided at the time of this report.

Brand Name
PEDIATRIC OPEN HEART PACK (OHOFD)644
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key11720642
Report Number1423537-2021-00625
Device Sequence Number14251382
Product Code OEZ
UDI-Device Identifier10888439906776
UDI-Public10888439906776
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCV43OHOFD
Device Catalogue NumberSCV43OHOFD
Device Lot Number520794
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2021
Initial Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;